# SDR SWAA2022020487280

- Difficulty date: December 2, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL LEADING EDGE HAS CRACKED RIB AT STA 86.66 / REMOVED AND REPLACED RH HORIZONTAL LEADING EDGE RIB AT STA 86.66 NDT OPEN HOLES. INSTALLED RIB AIW BOEING DWG 186A 1001 REV B AND SRM 51-40-02-0G-0
